|mixture of efavirenz &combivir and i feel light headed
Dec 30, 2009
am 24 y old guy attending school and since i started taking my medication efavirenz &combivir which was 2 weeks ago am feeling very light headed its like i smoked a joint ! am having a trouble stying and am not sure if this will ever go away ? is mode swing part of the side effects too ??
| Response from Dr. Henry
You are experiencing what is most likely an efavirenz effect on the brain which is most intense/frequent in first 1-2 weeks and for most patients diminished by week 4 (perhaps 10% still having such annoying side effects after the first month). I would make sure your HIV doc is aware of the situation to see if any adjustment in dose timing or other intervention might help or whether, if still persistent after 4 weeks, an alternative regimen might be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared To Death
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Swollen Glands After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Discharge After Licking Rectum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.